# SDR EISA96003

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.5 INCH VERTICAL CRACK IN FACE OF BS 1183 BULKHEAD LBL 36, WL 224.  FABRICATED AND INSTALLED FILLER SHIM AND DOUBLER PER SRM 53-10-9.  (M)
